# SDR 2025FA0000335

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: General aviation
- Engine: Rroyce RB211TRENT77
- Engine time: 37,836 hours, 5,996 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Housing
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IPC DRUM DAMAGED. DURING INSPECTION A FRACTURED MODULE 32 FRONT BEARING HOUSING REAR PANEL (EIPC REF: 72 32 11 01 140Q) WAS FOUND.  A FRACTURED PIECE OF THIS PANEL DAMAGED THE IPC DRUM (EIPC REF: 72 32 31 01 080 / GROUP A PART).  THIS WAS ENCOUNTERED BY AN INSPECTION NOT INTENDED FOR THAT SPECIFIC PURPOSE, SINCE THIS IS NORMALLY NOT AN INSPECTION LOCATION WITHIN A SERVICEABILITY ENVIRONMENT FOR MODULE 32.
